MathSciNet Relay Station
MathSciNet bibliographic data
MR1043511 (91e:52023) 52B40 (52B12 52B35)
Bayer, Margaret; Sturmfels, Bernd Lawrence polytopes. Canad. J. Math. 42 (1990), no. 1, 62–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement